# SDR SWIA202054545

- Difficulty date: November 4, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD UPPER ATTACH CORNER ANGLE FOR DD6 IS CORRODED, MARKED.  C-CHECK RO 12/05/2020.  REMOVED AND INSTALLED NEW PAX DOOR ANGLE COMON TO FWD DD6 INTERCOSTAL, IAW CRJ 200 SRM AND BOMBARDIER DWG.
